# SDR QXEA200701732

- Difficulty date: November 13, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 16,618 hours, 16,567 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - LEFT INBOARD SEAT TRACK NR 5 HAS CORROSION BETWEEN STATION X-18 TO X30.  REPAIRED IAW RD8/4-53-884, AND SRM 51-42-05.
